I am newly diagnosed with Hypothyroidism and was just wondering if I should expect weight loss once I start the medicine? I will most likely be on the generic for Synthroid, but that is yet to be determined. I guess I was kind of excited about the idea that there is a medical reason for the steady weight gain and the prospect that it might be ameliorated (or at least helped) with the right medicine. Should this be expected or am I jumping to conclusions?
Posts You May Be Interested In
Hi all,First of all get well soon all of you as i defnitely know what all of you have been going through just like me.I had a knee partial menischotomy for a knee injury from the gym 7 months ago and had an unfortunate DVT in the same leg provoked by surgery which led me to Pulmonaru embolism as well and to ICU for 2 days. I m on blood thinners since then and its been really a hell tough last few...
I’m a very healthy individual who rarely even gets a cold, but had a behind the knee DVT & subsequent bi-lateral PE in September 2012 which due to the circumstances almost killed me. Was on warfarin for 10 months, then did all the testing that showed I was clear, & no reason as to why I clotted. It was just the perfect storm. I found that while there is plenty of information on the illness...